MathSciNet Relay Station
MathSciNet bibliographic data
MR1368539 11G20 (14G15)
Fuhrmann, Rainer; Torres, Fernando The genus of curves over finite fields with many rational points. Manuscripta Math. 89 (1996), no. 1, 103–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement